Skeletal tilings of the plane into equal triangles
Matematičeskie zametki, Tome 55 (1994) no. 1, pp. 105-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_1_a11,
author = {S. A. Chepanov},
title = {Skeletal tilings of the plane into equal triangles},
journal = {Matemati\v{c}eskie zametki},
pages = {105--116},
year = {1994},
volume = {55},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_1_a11/}
}
S. A. Chepanov. Skeletal tilings of the plane into equal triangles. Matematičeskie zametki, Tome 55 (1994) no. 1, pp. 105-116. http://geodesic.mathdoc.fr/item/MZM_1994_55_1_a11/